# SDR AALA202505168132

- Difficulty date: May 15, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 39,555 hours, 17,052 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NIMBER 1 AFT FUEL PUMP LIGHT DOES NOT ILLUMINATE WHEN SWITCH IS TURNED OFF.  CONFIRMED FAULT NUMBER 1 AFT FUEL PUMP ANNUNCIATOR LIGHT DOES NOT ILLUMINATE WITH SWITCH IN OFF POSITION. FUEL PUMP VERIFIED INOPERATIVE. (OPEN).
